Electronic Journal of Probability
- Electron. J. Probab.
- Volume 24 (2019), paper no. 42, 22 pp.
A note on concentration for polynomials in the Ising model
We present precise multilevel exponential concentration inequalities for polynomials in Ising models satisfying the Dobrushin condition. The estimates have the same form as two-sided tail estimates for polynomials in Gaussian variables due to Latała. In particular, for quadratic forms we obtain a Hanson–Wright type inequality.
We also prove concentration results for convex functions and estimates for nonnegative definite quadratic forms, analogous as for quadratic forms in i.i.d. Rademacher variables, for more general random vectors satisfying the approximate tensorization property for entropy.
Electron. J. Probab., Volume 24 (2019), paper no. 42, 22 pp.
Received: 10 September 2018
Accepted: 17 February 2019
First available in Project Euclid: 17 April 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Adamczak, Radosław; Kotowski, Michał; Polaczyk, Bartłomiej; Strzelecki, Michał. A note on concentration for polynomials in the Ising model. Electron. J. Probab. 24 (2019), paper no. 42, 22 pp. doi:10.1214/19-EJP280. https://projecteuclid.org/euclid.ejp/1555466612